About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 912576, 8 pages
http://dx.doi.org/10.1155/2013/912576
Research Article

Positive Solutions for a Mixed-Order Three-Point Boundary Value Problem for -Laplacian

Departamento de Matemática, Universidad de Atacama, Avenida Copayapu 485, Casilla 240, Copiapó, Región de Atacama, Chile

Received 5 April 2013; Revised 30 July 2013; Accepted 3 October 2013

Academic Editor: Jaume Giné

Copyright © 2013 Francisco J. Torres. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francisco J. Torres, “Positive Solutions for a Mixed-Order Three-Point Boundary Value Problem for -Laplacian,” Abstract and Applied Analysis, vol. 2013, Article ID 912576, 8 pages, 2013. doi:10.1155/2013/912576